# SDR ASAA2022082239650

- Difficulty date: August 22, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737
- Aircraft serial: 64302
- Aircraft time: 13,282 hours, 4,153 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: 314220023
- Part serial: 27723001
- Condition: Detached
- Location: #1 Engine
- Part time: 13,281 hours, 4,153 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNUSUAL VIBRATION IN FLIGHT UP TO 14K FEET GROUNDED - YES. FOUND BOTH #1 ENGINE L/H AND R/H FAN COWL SEVERELY DAMAGED AND OR MISSING. ACCOMPLISHED PARTS DEPARTED AIRCRAFT CONDITIONAL INSPECTION ON L/P 60491786. A/C RELEASED FOR THE SPECIAL FLIGHT PERMIT TO OKC PER SPECIAL FLIGHT PERMIT DATED 09/06/2022 TO ACCOMPLISH REPAIRS TO THE LEFT WING FIXED LEADING EDGE.
